# SDR SWIA202055854

- Difficulty date: December 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R CORRODED BETWEEN FS319.70 AND FS333.00   (C-CHECK) RO 2/1/2021   BLENDED CORRODED STGR 25R IN THE A-BAY. FOUND TO BE OUT OF LIMITS. INSTALLED NEW STRINGER 25R FROM F.S. 280.00 TO F.S. 333.00 IN REF DWG SH670-31630, REV K, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. ALSO COMPLIED WITH 51-900-1002-SKY.
